# SDR CA020607013

- Difficulty date: June 7, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,878 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Eng Reduction Gb
- Part time: 29,094 hours, 36,214 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE REDUCTION GEAR BOX REPLACED DUE TO INTERNAL COMPONENT MAKING METAL.
